# SDR AALA20140407013

- Difficulty date: April 7, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- Aircraft time: 72,859 hours, 26,127 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retaining Nut
- Part number: 251N43183
- Condition: Missing
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA CREW REPORTED TE FLAP ASYMMETRY.  EMERGENCY DECLARED FLIGHT RETURNED MIA & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  FOUND RETAINING NUT ON BEARING ASSEMBLY MISSING.  REPLACED BEARING ASSEMBLY ON RT FLAP, SYS GND CHECKED NORMAL, OPERATION CLOSED.
